MathSciNet Relay Station
MathSciNet bibliographic data
MR45680 09.0X
Riordan, John The arithmetic of ménage numbers. Duke Math. J. 19, (1952). 27–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement